Universidad Complutense de Madrid
E-Prints Complutense

A singular perturbation in a linear parabolic equation with terms concentrating on the boundary

Impacto

Downloads

Downloads per month over past year

Rodríguez Bernal, Aníbal (2012) A singular perturbation in a linear parabolic equation with terms concentrating on the boundary. Revista matemática complutense, 25 (1). pp. 165-197. ISSN 1139-1138

[img] PDF
Restringido a Repository staff only

967kB

Official URL: http://link.springer.com/content/pdf/10.1007%2Fs13163-011-0064-9


URLURL Type
http://link.springer.com/Publisher


Abstract

In this paper we consider linear parabolic problems when some reaction and potential terms are concentrated in a neighborhood of a portion I" of the boundary. This neighborhood shrinks to I" as a parameter epsilon goes to zero. Then we derive the limit equation which has some new terms on I". We also analyze the regularity and convergence of the solutions.


Item Type:Article
Uncontrolled Keywords:Singular perturbation; Concentrating potentials; Perturbation of analytic semigroups; Resolvent estimates
Subjects:Sciences > Mathematics > Functions
ID Code:17659
Deposited On:15 Jan 2013 09:38
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page